A note on the collapsing geometry of hyperkähler four manifolds

Shouhei Honda, Song Sun, Ruobing Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We make some observations concerning the one-dimensional collapsing geometry of four-dimensional hyperkähler metrics.

Original languageEnglish (US)
Pages (from-to)2195-2210
Number of pages16
JournalScience China Mathematics
Volume62
Issue number11
DOIs
StatePublished - Nov 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • 51P05
  • 53C25
  • K3 manifold
  • collapsing
  • hyperkähler metrics

Fingerprint Dive into the research topics of 'A note on the collapsing geometry of hyperkähler four manifolds'. Together they form a unique fingerprint.

Cite this